MAUDE Adverse Event Report: AESCULAP AG PATELLA 3-PEGS P4; KNEE ENDOPROSTHETICS

AESCULAP AG PATELLA 3-PEGS P4; KNEE ENDOPROSTHETICS
Model Number NX044
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That a patella 3-pegs p4 (part# nx044) was implanted on (b)(6) 2019.According to the event description, a surgery to replace the polyethylene component(s) had been planned for (b)(6) 2025.The adverse event is filed under aic reference xc (b)(4).Associated medwatch reports: 3005673311-2025-00032; 3005673311-2025-00033; 3005673311-2025-00035; 3005673311-2025-00036; 3005673311-2025-00037.
 
Event or Problem Description
It was reported to aesculap inc.That a patella 3-pegs p4 (part# nx044) was implanted on (b)(6) 2019.According to the event description, a surgery to replace the polyethylene component(s) had been planned for (b)(6) 2025.The adverse event is filed under aic reference (b)(4).Associated medwatch reports: 3005673311-2025-00032.3005673311-2025-00034.3005673311-2025-00035.3005673311-2025-00036.3005673311-2025-00037.
 
Additional Manufacturer Narrative
Correction: section b5 corrected to remove 3005673311-2025-00033 as this mdr id should not be associated with this event.Section f6 corrected to (b)(6) 2025.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
PATELLA 3-PEGS P4
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key21778294
Report Number3005673311-2025-00034
Device Sequence Number15431236
Product Code JWH
UDI-Device Identifier04046963810306
UDI-Public(01)04046963810306(11)141023(17)190930(10)52080780
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2025
Report Date (Section F) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberNX044
Device Catalogue NumberNX044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/18/2025
Device Age10 YR
Event Location Hospital
Date Report to Manufacturer03/18/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date04/08/2025
04/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Date Report Sent to FDA04/08/2025